# SDR FDEA200912174481

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N25061
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - INTERCOSTAL AT FLOORBEAM STA 1320, LBL 25 FOUND CRACKED.   REMOVED AND REPLACED IAW SRM 51-40-02, REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
